Friday, January 30, 2015

Antidepressant Part II

Well here I am going to start another post about this! I am just so so irate about what is happening to me and the general consistence of the postings/articles I read that tell you just start taking them again and why did you stop? 

I am sorry but I am sick of these "doctors" trying to play god. The more I read about this stuff the more angry I get, just wondering how many of the suicides you hear about are contributed to this? How many children get effected by this? How many people are diagnosed with some odd mental illness because their "happy drug" is causing their brain to rewire itself!

I wish we could all get together and create some sort of huge lawsuit, to bring attention to this and have these "patients" re evaluated. It reminds me of all the asylums that were oh so poplar in the early age of America where you could ship homosexuals, women whom claiming rape, molested children etc because some "doctor" made the decision that this person was mental ill!

I personally have lots examples of this, most due to my good friend that I lost, which in turn caused my PTSD. He was brain washed into thinking he had some odd mental challenge when he did not. After that incident our neighbor became our spokes person and with out me even being aware. I was diagnosed by every media outlet that I had schizophrenia when my own mother and father had no idea that I even had this. 

Doing more reading, as all I seem to be able to do is curl up and read articles on the laptop. I see I may have Antidepressant discontinuation syndrome, Yes I know I need to stop self diagnosing myself but I know with hard evidence that the drug citalopram is causing all this and I refused to go back on this drug because some "doctor" has diagnosed me SMI (server mental illness) when all I have is PTSD.

These "doctors" I feel should NOT be able to prescribe drugs that literally rewire your brain with out any knowledge by the user. With out first doing some testing on the patients brain/nervous system. As it is stated over and over and over again, that no one knows who needs what percentage of serotonin a person needs. 

Doing as I do and using my intelligence, I have to think the reason behind all of this confusion. Is that our "doctors" and previous doctors all had to go to some sort of schooling for that certificate to post on the wall. All these school teach from the same books, the same thing over and over and over again to ever individual interested in becoming a doctor. These people whom hope these institutes teach them correct cannot use common sense that they are only being taught what they want to teach them. Most of these "doctors" have never just took their own time or had this as a hobby and was able to just sit and research all the articles, books, publishing, findings etc. That have been written long ago and look at the whole picture of the disease that they attempting to treat.

It is really sad when you think about this, and I literally want to go off on someone about this. But I know because of what is in my record, I would be locked up in a padded room and drugged half to death. This is the truth people!!!! This has happened to me before, I was literally vomiting blood from the introduction of lithium into my cocktail!

I believe the reasons why I am suffering this, is because I do have a family history of mental disease. These are proven conditions and not ones just grabbed out of the sky; such as epilepsy and thyroid disease. This are right in the "do NOT take" column of almost all the articles I have read. As citalopram is known to mess with your hormones and mental awareness. I was then taking over the counter cold medications for what I thought I had, the flu. I then read that these should not be taken with citalopram.

I read this today.

Antidepressant discontinuation syndrome occurs in approximately 20 percent of patients after abrupt discontinuation of an antidepressant medication that was taken for at least six weeks. Typical symptoms of antidepressant discontinuation syndrome include flu-like symptoms, insomnia, nausea, imbalance, sensory disturbances, and hyperarousal. These symptoms usually are mild, last one to two weeks, and are rapidly extinguished with reinstitution of antidepressant medication. Antidepressant discontinuation syndrome is more likely with a longer duration of treatment and a shorter half-life of the treatment drug. A high index of suspicion should be maintained for the emergence of discontinuation symptoms, which should prompt close questioning regarding accidental or purposeful self-discontinuation of medication. Before antidepressants are prescribed, patient education should include warnings about the potential problems associated with abrupt discontinuation. Education about this common and likely underrecognized clinical phenomenon will help prevent future episodes and minimize the risk of misdiagnosis.  

WOWOWOWOWOWOOWOWOWOWOW

"A high index of suspicion should be maintained for the emergence of discontinuation symptoms"

Really another one of those, guilty until proven innocent ordeals!

This one is really good!

"These symptoms usually are mild, last one to two weeks, and are rapidly extinguished with reinstitution of antidepressant medication"

DUH!!! I know it will stop with the re-administration of the drug. My feeling are, if this is doing all this crap to me just by deciding to stop it, what in gods name can the long term side effects be!!!

I am not crazy! The medications these doctors, are forcing down our throats without the proper research is making us crazy!!

Just reading one publishing last night, stated that 104 people died in 2004 from serotonin syndrome, and 93 in 2000. What the hell are the figures now after 10 years. But they are covering their backs, as they say these were do to people using other illicit drugs with the antidepressants....really does that count cold medication???

Today's article can be read here

Antidepressant Discontinuation Syndrome 

Soap box stashed away now :)

Update with me, today I am feeling alot better. The spinning sensation is going away, but seems to increase at night. Still freezing and smother. Pain pain and more pain. Then now I have been sneezing all day. Still losing hair....